# SDR DALA1118519877

- Difficulty date: February 5, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Debonded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E WEDGE O/B OF ELEVATOR GEAR TAB SKIN IS DISBONDED FROM FILLER.  FABBED SPACE FILLER IAW DW PL5918046 55-20-1, PG 1-7.  CUT OUT DAMAGED AREA IAW DC9 SRM 55-03, PG 19, TREATED AND PRIMED IAW DC9 SRM 51-10-3, PG 31.  INST NEW WEDGE AND FABBED "Z" IAW DC9 SRM 55-03, PG 19.
